Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 135, NWS Tulsa, OK

April 22, 2011Latimer County, Pittsburg County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2011, 11:43 PM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2011, 11:43 PM CDT (04:43 UTC)
Expired
Apr 23, 2011, 12:45 AM CDT
In force
62 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 108 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 3:47 PM CDTTornado WatchSPC8 hr
Apr 22, 11:35 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.7 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1770 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
2068 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WUUS54 KTSA 230443
SVRTSA
OKC077-121-127-230545-
/O.NEW.KTSA.SV.W.0135.110423T0443Z-110423T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1143 PM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  CENTRAL PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
  PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1245 AM CDT

* AT 1142 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES SOUTHWEST OF ALDERSON TO 12 MILES NORTHWEST
  OF DUNBAR TO 19 MILES WEST OF MOYERS...MOVING EAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  KREBS...ALDERSON...HARTSHORNE...KELLOND...HIGGINS...MOYERS...
  KOSOMA...DUNBAR...STANLEY...YANUSH...DAMON...WILBURTON...CLAYTON...
  SNOW...TUSKAHOMA...CLOUDY...RED OAK...BENGAL...KIAMICHI...ALBION
  AND NASHOBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3451 9579 3452 9568 3459 9568 3460 9582
      3495 9583 3507 9506 3506 9493 3496 9492
      3495 9499 3487 9500 3486 9505 3469 9505
      3469 9494 3460 9494 3450 9498 3450 9504
      3439 9503 3428 9508 3424 9579
TIME...MOT...LOC 0443Z 250DEG 38KT 3488 9571 3457 9571
          3431 9597

$$
2 follow-up statements
116 
WWUS54 KTSA 230514
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1214 AM CDT SAT APR 23 2011

OKC121-230524-
/O.CAN.KTSA.SV.W.0135.000000T0000Z-110423T0545Z/
PITTSBURG OK-
1214 AM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PITTSBURG COUNTY IS
CANCELLED...

LAT...LON 3429 9569 3453 9566 3459 9557 3459 9552
      3462 9552 3467 9545 3500 9548 3506 9511
      3506 9493 3496 9492 3495 9499 3487 9500
      3486 9505 3469 9505 3469 9494 3460 9494
      3451 9497 3450 9504 3438 9503 3429 9507
TIME...MOT...LOC 0514Z 250DEG 38KT 3499 9533 3480 9524
          3442 9560

$$

OKC077-127-230545-
/O.CON.KTSA.SV.W.0135.000000T0000Z-110423T0545Z/
PUSHMATAHA OK-LATIMER OK-
1214 AM CDT SAT APR 23 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR LATIMER AND PUSHMATAHA COUNTIES...

AT 1210 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF WILBURTON TO DAMON TO EUBANKS...
MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...STANLEY...
FINLEY...PANOLA...CLAYTON...SNOW...TUSKAHOMA...RED OAK...BENGAL...
CLOUDY...KIAMICHI...NASHOBA AND ALBION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3429 9569 3453 9566 3459 9557 3459 9552
      3462 9552 3467 9545 3500 9548 3506 9511
      3506 9493 3496 9492 3495 9499 3487 9500
      3486 9505 3469 9505 3469 9494 3460 9494
      3451 9497 3450 9504 3438 9503 3429 9507
TIME...MOT...LOC 0514Z 250DEG 38KT 3499 9533 3480 9524
          3442 9560

$$
209 
WWUS54 KTSA 230544
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1244 AM CDT SAT APR 23 2011

OKC077-127-230554-
/O.EXP.KTSA.SV.W.0135.000000T0000Z-110423T0545Z/
PUSHMATAHA OK-LATIMER OK-
1244 AM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR LATIMER AND PUSHMATAHA
COUNTIES EXPIRES AT 1245 AM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM. 

LAT...LON 3429 9569 3453 9566 3459 9557 3459 9552
      3462 9552 3467 9545 3500 9548 3506 9511
      3506 9493 3496 9492 3495 9499 3487 9500
      3486 9505 3469 9505 3469 9494 3460 9494
      3451 9497 3450 9504 3438 9503 3429 9507
TIME...MOT...LOC 0544Z 250DEG 38KT 3510 9497 3491 9488
          3453 9524

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 9:09 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Apr 22, 9:09 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
909 PM CDT FRI APR 22 2011

...UPDATE...

.DISCUSSION...
A BAND OF SEVERE THUNDERSTORMS HAS PERSISTED ACROSS THE MIDDLE OF
THE CWA THIS EVENING. THIS ACTIVITY HAS RECENTLY DECREASED
SIGNIFICANTLY AS THE CAPPING INVERSION HAS BECOME STRONGER WITH
THE LOSS OF DAYTIME HEATING. THE SURFACE FRONT... THOUGH
DIFFICULT TO PINPOINT AT THIS HOUR... HAS BECOME ALMOST
STATIONARY... STRETCHING SW TO NE... SOUTH OF I 44. HIGH POPS
ACROSS THE REGION IN THE FORECAST FOR THE REMAINDER OF THE NIGHT
CONTINUE TO APPEAR VALID... AS ELEVATED SHOWERS HAVE RECENTLY
BEGUN TO DEVELOP NORTH OF THE FRONT AS FORECAST. THIS ACTIVITY IS
EXPECTED TO INCREASE IN COVERAGE OVERNIGHT... WITH AN OVERALL
DECREASE IN SEVERE POTENTIAL. CURRENT FORECAST PRODUCTS ARE ON
TRACK AND WILL NOT BE UPDATED AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 646 PM CDT FRI APR 22 2011/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LINE OF THUNDERSTORMS AT 00Z WITH AXIS FROM CENTRAL OK TO
SW MO MOVING GRADUALLY EAST IN ADVANCE OF A COLD FRONT.
MVFR AND SOME IFR CONDITIONS WITH AND NEAR THUNDERSTORMS.
OVERNIGHT THE FRONT STALLS AND MVFR CEILINGS BECOME WIDESPREAD.
MORE SHOWERS/THUNDERSTORMS WILL DEVELOP LATE TONIGHT AND SATURDAY
PRIMARILY NORTH OF THE STALLED FRONT.

PREV DISCUSSION... /ISSUED 217 PM CDT FRI APR 22 2011/

DISCUSSION...
PRE-FRONT CU CLOUD DEVELOPMENT FROM NEAR KCFV-KTUL-KSNL
ON SOUTHEAST..HIGHLY LIKELY TO BREAK CAP AND ERUPT INTO
SEVERE STORMS BY LATE AFTERNOON/EARLY EVENING.  EVENING
OF STRONG / SEVERE THUNDER EASTERN OK INTO ADJACENT AR.

FRONTAL BOUNDARY TO END UP SOUTHWEST  NORTHEAST THROUGH
THROUGH OKLAHOMA INTO SOUTHWEST MO/NORTHWEST CORNER AR.
UPPER FLOW  NEARLY PARALLEL TO THE FRONT THROUGH EASTER
WEEKEND WELL INTO EARLY NEXT WEEK. THIS IS MET TEXTBOOK
CLASSIC PROLONGED  WET HEAVY RAIN PERIOD NEAR AND NORTH
OF THE QUASI-STALLED FRONTAL BOUNDARY.  THE OSCILLATING
FRONTAL BOUNDARY PRESENTS TEMPERATURE CHALLENGES.

THIS DROUGHT BUSTING PERIOD...AT LEAST EASTERN OK..WILL
COME AT A PRICE. ABUNDANT CAPE... AND SHORT WAVE ENERGY
IMPULSES WILL NOT ONLY MAKE RAIN..BUT PERIODS OF SEVERE
STORMS AS WELL.  AT THIS TIME TONIGHT...SUNDAY NIGHT...
AND MONDAY WILL FEATURE HIGHEST RISK OF SEVERE STORMS.

WILL HOLD ON FLOOD WATCH  UNTIL AFTER THE INITIAL RAIN
TONIGHT.   PRIME HEAVY RAIN AXIS THE NEXT FEW DAYS VIA
MODEL CONSENSUS WOULD BE NEAR INTERSTATE 44. FAR NORTH-
EAST OK MOST AT RISK FOR EXCESSIVE RAIN THIS WEEKEND.
STAY TUNED.
GW

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....99
Hazardous weather outlook, Apr 22, 11:19 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1119 PM CDT FRI APR 22 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1118 PM CDT FRI APR 22 2011

...SEVERE WEATHER POTENTIAL CONTINUES OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...AREAS NORTH OF INTERSTATE 40.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SEVERE THUNDERSTORMS CONTINUE ACROSS FAR EASTERN AND
SOUTHEASTERN OKLAHOMA...ALONG WITH NORTHWEST ARKANSAS...WITH
A LIMITED TORNADIC RISK REMAINING.  THE OVERALL TORNADO
RISK IS EXPECTED DIMINISH INTO THE EARLY MORNING HOURS ON
SATURDAY.
ADDITIONAL SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH
AN INCREASE IN THE SEVERE WEATHER COVERAGE LIKELY AFTER
2 AM...AND CONTINUING THROUGH MUCH OF SATURDAY MORNING.
LARGE HAIL WILL BE THE PRIMARY HAZARD WITH THESE STORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK MAY BE
REQUIRED AGAIN TONIGHT.  LOCAL SPOTTER NETWORKS NORTH
OF INTERSTATE 40 SHOULD ANTICIPATE ACTIVATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE UNSETTLED WEATHER PATTERN WILL CONTINUE ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THIS WEEKEND AND INTO MIDDLE OF NEXT WEEK.
THE FRONTAL BOUNDARY THAT STALLS OVER THE REGION TONIGHT WILL LINGER
THROUGH THE WEEKEND BEFORE A STRONG UPPER LEVEL DISTURBANCE FINALLY
PUSHES IT OFF TO THE SOUTH AND EAST MONDAY NIGHT INTO TUESDAY.
DURING THIS TIME...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE AS A SERIES OF UPPER LEVEL DISTURBANCES MOVES ACROSS THE
AREA. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG
AND SOUTH OF THE FRONTAL BOUNDARY. THERE WILL ALSO BE A POTENTIAL
FOR HEAVY FLOODING RAINS AS STORMS REPEATEDLY MOVE OVER THE SAME
LOCATIONS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS...WHICH
COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 22, 11:33 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1133 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TORNADO          2 SW WELTY              35.60N 96.43W
04/22/2011                   OKFUSKEE           OK   STORM CHASER

            STORM CHASER REPORTED A TORNADO...LATER REPORTS INDICATED
            SOME TREE DAMAGE IN THE AREA. THIS IS A PRELIMINARY
            REPORT.

&&

SFP
Local storm report, Apr 22, 11:35 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1135 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     TORNADO          2 W GENTRY              36.27N 94.52W
04/22/2011                   BENTON             AR   EMERGENCY MNGR

            A BRIEF TORNADO WAS REPORTED. NO DAMAGE HAS BEEN REPORTED
            IN THE AREA. THIS REPORT IS PRELIMINARY.

&&

SFP
Local storm report, Apr 22, 11:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1138 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TORNADO          8 N TAHLEQUAH           36.03N 94.97W
04/22/2011                   CHEROKEE           OK   BROADCAST MEDIA

            A BRIEF TORNADO WAS REPORTED NEAR MOODYS. NO DAMAGE
            REPORTS HAVE BEEN RECEIVED FROM THIS AREA. THIS IS A
            PRELIMINARY REPORT.

&&

SFP
Local storm report, Apr 22, 11:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1140 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TORNADO          4 W HENRYETTA           35.44N 96.05W
04/22/2011                   OKMULGEE           OK   STORM CHASER

            TORNADO REPORTED BY A STORM CHASER. NO DAMAGE REPORTS
            HAVE BEEN RECEIVED FROM THIS AREA. THIS IS A PRELIMINARY
            REPORT.

&&

SFP
Local storm report, Apr 22, 11:41 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1141 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TORNADO          BENTONVILLE             36.37N 94.21W
04/22/2011                   BENTON             AR   BROADCAST MEDIA

            A BRIEF TORNADO WAS REPORTED NEAR MILE MARKER 88 ON
            INTERSTATE 540. NO DAMAGE REPORTS HAVE BEEN RECEIVED IN
            THIS AREA. THIS IS A PRELIMINARY REPORT.

&&

SFP
Local storm report, Apr 22, 11:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1143 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     TORNADO          ONAPA                   35.41N 95.55W
04/22/2011                   MCINTOSH           OK   STORM CHASER

            SEVERAL TORNADO TOUCHDOWNS WERE REPORTED NEAR ONAPA. SOME
            TREE AND POWER LINE DAMAGE WAS REPORTED IN THE AREA. THIS
            IS A PRELIMINARY REPORT.

&&

SFP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:06 PM CDTTornado WarningTSACherokee24 min
Apr 22, 7:07 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee23 min
Apr 22, 7:15 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner45 min
Apr 22, 7:30 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee45 min
Apr 22, 7:40 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee50 min
Apr 22, 7:40 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee50 min
Apr 22, 7:49 PM CDTTornado WarningTSAMcIntosh, Pittsburg41 min
Apr 22, 8:10 PM CDTAreal Flood AdvisoryTSAMcIntosh, Okfuskee, Okmulgee80 min
Apr 22, 8:26 PM CDTTornado WarningTSAHaskell, McIntosh, Muskogee, Pittsburg34 min
Apr 22, 8:29 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg46 min
Apr 22, 8:35 PM CDTSpecial Weather StatementTSAAdair25 min
Apr 22, 9:12 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, McIntosh, Muskogee, Pittsburg, Sequoyah48 min
Apr 22, 9:26 PM CDTTornado WarningTSAHaskell, LeFlore34 min
Apr 22, 10:04 PM CDTSpecial Weather StatementTSAPittsburg41 min
Apr 22, 10:59 PM CDTSpecial Weather StatementTSAAdair31 min
Apr 22, 11:49 PM CDTSevere Thunderstorm WarningTSALeFlore41 min
Apr 23, 12:30 AM CDTSpecial Weather StatementTSALeFlore45 min
Apr 23, 12:45 AM CDTSpecial Weather StatementTSALeFlore45 min
Apr 23, 1:13 AM CDTSpecial Weather StatementTSALeFlore32 min
Apr 23, 1:16 AM CDTSpecial Weather StatementTSAMcIntosh, Okmulgee44 min
Apr 23, 1:37 AM CDTSevere Thunderstorm WarningTSALeFlore23 min
Apr 23, 1:56 AM CDTSpecial Weather StatementTSALeFlore49 min
Apr 23, 2:08 AM CDTSpecial Weather StatementTSALatimer37 min
Apr 23, 2:34 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha56 min
Apr 23, 2:45 AM CDTSpecial Weather StatementTSAHaskell60 min
Apr 23, 4:16 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner29 min
Apr 23, 4:46 AM CDTSpecial Weather StatementTSAMayes29 min
Apr 23, 4:52 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes38 min
Apr 23, 5:26 AM CDTSevere Thunderstorm WarningTSADelaware34 min
Apr 23, 6:22 AM CDTSpecial Weather StatementTSAMayes38 min
Apr 23, 2:37 PM CDTRiver Flood WarningTSAAdair4 days
Apr 23, 2:47 PM CDTRiver Flood AdvisoryTSACherokee, Delaware50 hr
Apr 23, 3:40 PM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more4 days
Apr 23, 4:51 PM CDTSpecial Weather StatementTSASequoyah39 min
Apr 23, 5:08 PM CDTSevere Thunderstorm WarningTSAAdair29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.